MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; INFRARENAL AORTO UNI-ILIAC

ENDOLOGIX, INC. AFX; INFRARENAL AORTO UNI-ILIAC
Model Number A25-25/C75
Medical Device Problem Codes Hole In Material (1293); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported that after deployment of the bifurcated and infrarenal aortic extension during the initial procedure on (b)(6) 2016, an angiography was performed which revealed a suspected pinhole on the aortic extension.Physician relined with an infrarenal aortic extension to correct the leak, but noted that the endoleak had only decreased so elected to treat with a protamine which did resolve the leak.Patient is in stable condition.
 
Additional Manufacturer Narrative
At the completion of the investigation, the clinical evaluation was able to confirm the reported event.The clinical assessment was based on no medical records and adequate patient images.The manufacturing evaluation did not reveal any issues or deviations that would explain the reported event.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The root cause of the reported event is unknown, there is not enough information to determine the root cause of the reported event.The event device was not returned for further evaluation.Clinical found evidence to reasonably suggest the following contributing factors to the reported event; off label use.

Brand Name
AFX
Common Device Name
INFRARENAL AORTO UNI-ILIAC
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5814290
Report Number2031527-2016-00357
Device Sequence Number669479
Product Code MIH
UDI-Device Identifier00818009010285
UDI-Public(01)00818009010285
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2018
Device Model NumberA25-25/C75
Device Lot Number1379605-011
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/21/2016
Supplement Report FDA Received Date10/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR